# SDR DXTA2024120201329

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000029
- Aircraft time: 4,759 hours, 2,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: CABIN FORWARD BULKHEAD EXIT SIGN ABOVE SEAT 3 INTERMITTENT. APPEARS TO WORK WITH EMER LIGHTS ON, BUT DOES NOT WORK WITH EMER LIGHTS ARMED AND PAX SAFETY ON. CORRECTIVE ACTION; GAINED ACCESS TD A/C. POWERED UP NC VIA GPU. PERFORMED OPS CHECK OF EMERGENCY LIGHTS. ALL EMERGENCY LIGHTS POWERED ON. MOVED EMERGENCY LIGHT SWITCH TO ARM AND PRESSED PASSENGER SAFETY BUTTON. ALL LIGHTS TURNED ON EXCEPT LH FWD DIVIDER EXIT LIGHT. REMOVED LH CABIN DIVIDER. PERFORMED WIRING CHECKS OF CONNECTOR J210F AND JC2069. WIRING CHECKS GOOD. REMOVED AFT BAGGAGE PANEL. PERFORMED WIRING CHECKS OF AFT FUSE BOX FUSE H0013. WIRING CHECKS GOOD. CONTACTED MCC AND INFORMED OF SUCCESFUL WIRING CHECKS. MCC INFORMED THAT THE LH CABIN DIVDER EMERGENCY EXIT LIGHT IS NOT PART OF THE PASSENGER SAFETY SYSTEM AND THE OPERATION OF THE EMERGENCY EXIT LIGHTS IS NORMAL. REINSTALLED AFT BAGGAGE PANEL. REINSTALLED LH CABIN DIVIDER. PERFORMED FINAL OPS CHECK OF CABIN EMERGENCY LIGHTS. OPS CHECK GOOD. (REF.CE-700 MM 33-50-00)
